Couldn't find what you looking for?

TRY OUR SEARCH!

hey, 2 week ago i started my 4th month of lo loestrin fe. the past few days ive had light cramping and brown spotting. the spotting is very light. is this my body still getting used to the pill? i had not missed any pills.

also im not sure what is considered a "normal" period while on the pill. on the days my period is due i get the same very light brown spotting with light cramps. is this considered my "period" ? i know im not pregnant but i might take a test to make sure. ive called my doctor but i cannot get intouch with her & no one else can answer my questions, thats why ive come here to find help.

if anyone has any advice please respond. thank you.

Loading...

This is relatively normal and expected reaction of your body - hormones from the pill work in a way to stop your ovulation and when there is no ovulation (that happens as early as the first month on the pill) than the other hormones that cause menstrual bleeding and longer periods don't have as strong effect as they had before the pill. One of the advantages that is often advertised for this type of BC pill is that your periods get lighter - that is exactly what you are experiencing. And, if you've been regular with the pill, chances that you are pregnant based solely on this almost don't exist at all.
Reply

Loading...

 


thank you for responding. you have put my mind at ease.

Reply

Loading...

You're welcome, glad I could help :)
Reply

Loading...